# SDR DAT2002F00002

- Difficulty date: October 3, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N330AC
- Make and model: Stbros SD330
- Aircraft serial: SH3007
- Engine: Pwa PT6A45R
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210209
- Condition: Fluctuates
- Location: Rt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

DURING THE SET UP FOR A CRUISE CLIMB CONFIGURATION THE PROP RPM WAS REDUCED TO THE NORMAL 1400 RPM WHEN THE RT PROP KEPT FALLING UNTIL IT STABILIZED AT 750 RPM WITH 4300 POUNDS OF INDICATED TORQUE.  AFTER INCREASING AND DECREASING THE RT PROP AND POWER LEVELS WITH NO CHANGE, THE DECISION WAS MADE TO SHUT DOWN THE RT ENGINE TO PREVENT FURTHER DAMAGE.  THE AIRCRAFT WAS LANDED UNEVENTFULLY.  THE RT PROP GOVERNOR AND PROXIMITY SWITCH WAS REPLACED.  THE BETA VALVE AND BETA LINKAGE WAS ADJUSTED.  THE RUN AND OPS CHECK WAS GOOD, AIRCRAFT RETURNED TO SERVICE.
